# SDR SWAA2024032165799

- Difficulty date: March 20, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 65,666 hours, 33,846 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Grnd Pwr Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL GROUND POWER RECEPTACLE (EGPR) SURROUND DOUBLER HAS A 0.50 CRACK 2.25 INCHES BELOW CENTER LATCH RUBBING STRIP.<[01] REPAIRED DAMAGE ON EXTERNAL POWER DOOR SURROUND DOUBLER PER SRM 53-10-15-1A-4;[02] PERFORMED HIGH FREQUENCY EDDY CURRENT (HFEC) INSPECTION OF TRIM OUT EDGE AND INTERIOR STRUCTURE PER NDT PART 6 51-00-00 PROCEDURE 23. NO DEFECTS NOTED.
